Cookies?
Library Header Image
LSE Research Online LSE Library Services

A new class of asymptotically efficient estimators for moment condition models

Fan, Yanqin, Gentry, Matthew and Li, Tong (2011) A new class of asymptotically efficient estimators for moment condition models. Journal of Econometrics, 162 (2). pp. 268-277. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2011.01.006

Abstract

In this paper, we propose a new class of asymptotically efficient estimators for moment condition models. These estimators share the same higher order bias properties as the generalized empirical likelihood estimators and once bias corrected, have the same higher order efficiency properties as the bias corrected generalized empirical likelihood estimators. Unlike the generalized empirical likelihood estimators, our new estimators are much easier to compute. A simulation study finds that our estimators have better finite sample performance than the two-step GMM, and compare well to several potential alternatives in terms of both computational stability and overall performance.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-econom...
Additional Information: © Elsevier
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C5 - Econometric Modeling
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 16 Oct 2012 11:22
Last Modified: 20 Feb 2019 09:58
URI: http://eprints.lse.ac.uk/id/eprint/46802

Actions (login required)

View Item View Item